# SDR ASAA2018011123156

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 40,727 hours, 12,225 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC1R
- Condition: Faulted
- Location: Hf Comms
- Part time: 37,895 hours, 11,123 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVED NR 2 RADIO HF FAILED ON ACTIVE AND STANDBY.  ACFT GROUNDED. PERFORMED BITE ON NR 2 HF TRANSCEIVER IAW FIM 23-11 TASK 801. NR 2 TRANSCEIVER WILL NOT BITE. CYCLED POWER,  NR 2 HF TRANSCEIVER BITE CHECKED NORMAL.  NR 2 HF RADIO OPS NORMAL.   REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-21/401.  NR 2 HF TRANSCEIVER BITE AND OPS CHECKED GOOD.
